American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30H10) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] V. V. Kapustin. Cauchy-type integrals and singular measures. St. Petersburg Math. J. 24 (2013) 743-757.
Abstract, references, and article information   
View Article: PDF

[2] R. Zarouf. Asymptotic sharpness of a Bernstein-type inequality for rational functions in $H^2$. St. Petersburg Math. J. 23 (2012) 309-319. MR 2841678.
Abstract, references, and article information   
View Article: PDF

[3] K. M. Dyakonov. Blaschke products and nonideal ideals in higher order Lipschitz algebras. St. Petersburg Math. J. 21 (2010) 979-993. MR 2604546.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1